default-icon

Face swellon

I was suffering from ring warm. So some one has suggested to take kenacot injection. I had injected 4 in 20 days. Now I have very fuffy face. I have searched on Internet that kenacot is the form of steroids. Is this due to medication which I had at time of allergy. Please suggest me how can I get my previous face. I require any medication or this will curve automatically.
views-icons 35 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there. I can understand your concern but I want to know who is that great person on this planet who suggested you kenacot injection for this condition? I'm amazed as to how easily you can get injections. Please why don't you Google yourself if steroids are to be used in ring worm or not? If why don't you ask that "someone" itself. Don't you think it's better if we handle this business and you stay away from things you have ZERO KNOWLEDGE about? Kindly consult a real doctor in person for further help. A real doctor and not "SOMEONE". BEST regards. Dr. Anil Kumar Jain
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello there it contains triamcinolone acetonide which is a corticosteroid...can be used in treatment of allergic reactions, certain skin problems,arthritis etc....common side effects are fluid and salt retention as it affects renin angiotensin mechanism...please consult nearest physician for clinical examination and for evaluation they will guide you regarding perfect dosage and treatment solution.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO